# SDR ASMF201106002

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 21,190 hours, 11,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A62733
- Condition: Deformed
- Location: Main Door
- Part time: 21,190 hours, 11,358 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE MAIN DOOR WAS HIT BY A JETWAY PROMOTING A DEFORMED GUIDE ARM OF THE UPPER HINGE ARM AND 2 NICKS AT AFT EDGE OF THE LT FORWARD ENTRY DOOR.  MX ISSUED THE NON ROUTINE CARD A0176793, A0176794 AND A0176795. THE GUIDE ARM OF THE LT FWD ENTRY DOOR WAS REPLACED IAW MM 52-11-21 AND TWO NICKS WERE REMOVED IAW SRM 52-10-01 PARAGRAPH 4B, FIG 104 ALLOWABLE DAMAGE 1, ALL CORRECT.
